The Annals of Statistics - An Official Journal of the Institute of Mathematical Statistics: Vol. 1, No. 1 - January 1973

By: Multiple Contributors

Price: $49.95

Quantity: 1 available

Book Condition: Good


Tight and square. Some fading to exterior. College stamp and bit of writing atop front cover. Solid copy.

Title: The Annals of Statistics - An Official Journal of the Institute of Mathematical Statistics: Vol. 1, No. 1 - January 1973

Author Name: Multiple Contributors

Categories: Magazine Back Issues,

Edition: First Edition

Publisher: USA, Institute of Mathematical Statistics: 1973

Binding: Paperback

Book Condition: Good

Seller ID: 14104348

Keywords: The Annals of Statistics - An Official Journal of the Institute of Mathematical Statistics: Vol. 1, No. 1 - January 1973,